# SDR AWXA200401184

- Difficulty date: September 29, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266067
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, 18 CRACKS WERE FOUND AT FASTENER HOLES IN LOWER SURFACE SKIN OF NR 5 SLAT BETWEEN SLAT STA 150 AND SLAT STA 235.  MAINTENANCE CUTOUT DAMAGE ON LOWER SURFACE SKIN OF NR 5 SLAT; PERFORMED A HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A FILLER AND SPLICE PLATE; INSTALLED REPAIR PARTS IAW B737-300 SRM 57-43-01, FIG 206.
